# SDR SWAA2022020797008

- Difficulty date: January 22, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,597 hours, 15,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION ANGLE CRACKED AT STA 747+12. / REMOVED AND REPLACED RH TRANSITION ANGLE FROM STA. 727 TO STA. 767 PER SRM 51-40-02.
